Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Dunford-Pettis property in the predual of a von Neumann algebra


Author: L. J. Bunce
Journal: Proc. Amer. Math. Soc. 116 (1992), 99-100
MSC: Primary 46L10; Secondary 46B20
MathSciNet review: 1091177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The von-Neumann algebras whose predual has the Dunford-Pettis property are characterised as being Type I finite. This answers the question asked by Chu and Iochum in The Dunford Pettis property in $ {C^*}$-algebras, Studia Math. 97 (1990), 59-64.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46B20

Retrieve articles in all journals with MSC: 46L10, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1091177-1
PII: S 0002-9939(1992)1091177-1
Article copyright: © Copyright 1992 American Mathematical Society